- -

Balleans, hyperballeans and ideals

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Balleans, hyperballeans and ideals

Show full item record

Dikranjan, D.; Protasov, I.; Protasova, K.; Zava, N. (2019). Balleans, hyperballeans and ideals. Applied General Topology. 20(2):431-447. https://doi.org/10.4995/agt.2019.11645

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/127140

Files in this item

Item Metadata

Title: Balleans, hyperballeans and ideals
Author:
Issued date:
Abstract:
[EN] A ballean B (or a coarse structure) on a set X is a family of subsets of X called balls (or entourages of the diagonal in X × X) dened in such a way that B can be considered as the asymptotic counterpart of a uniform ...[+]
Subjects: Balleans , Coarse structure , Coarse map , Asymorphism , Balleans defined by ideals , Hyperballeans
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2019.11645
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2019.11645
Thanks:
The first named author thankfully acknowledges partial fi nancial support via the grant PRID at the Department of Mathematical,Computer and Physical Sciences, Udine University.
Type: Artículo

References

T. Banakh, I. Protasov, D. Repovs and S. Slobodianiuk, Classifying homogeneous cellular ordinal balleans up to coarse equivalence, arxiv: 1409.3910v2.

T. Banakh and I. Zarichnyi, Characterizing the Cantor bi-cube in asymptotic categories, Groups, Geometry and Dynamics 5 (2011), 691-728. https://doi.org/10.4171/GGD/145

W. Comfort and S. Negrepontis, The Theory of Ultrafilters, Grundlehren der mathematischen Wissenschaften, Band 211, Springer--Verlag, Berlin-Heidelberg-New York, 1974. [+]
T. Banakh, I. Protasov, D. Repovs and S. Slobodianiuk, Classifying homogeneous cellular ordinal balleans up to coarse equivalence, arxiv: 1409.3910v2.

T. Banakh and I. Zarichnyi, Characterizing the Cantor bi-cube in asymptotic categories, Groups, Geometry and Dynamics 5 (2011), 691-728. https://doi.org/10.4171/GGD/145

W. Comfort and S. Negrepontis, The Theory of Ultrafilters, Grundlehren der mathematischen Wissenschaften, Band 211, Springer--Verlag, Berlin-Heidelberg-New York, 1974.

D. Dikranjan and N. Zava, Some categorical aspects of coarse structures and balleans, Topology Appl. 225 (2017), 164--194. https://doi.org/10.1016/j.topol.2017.04.011

D. Dikranjan and N. Zava, Preservation and reflection of size properties of balleans, Topology Appl. 221 (2017), 570--595. https://doi.org/10.1016/j.topol.2017.02.008

A. Dow, Closures of discrete sets in compact spaces, Studia Sci. Math. Hungar. 42, no. 2 (2005), 227--234. https://doi.org/10.1556/SScMath.42.2005.2.7

K. Kunen, Set theory. An introduction to independence proofs, Studies in Logic and Foundations of Math., vol. 102, North-Holland, Amsterdam-New York-Oxford, 1980.

O. Petrenko and I. Protasov, Balleans and filters, Mat. Stud. 38, no. 1 (2012), 3--11. https://doi.org/10.1007/s11253-012-0653-x

I. Protasov and T. Banakh, Ball Structures and Colorings of Groups and Graphs, Mat. Stud. Monogr. Ser 11, VNTL, Lviv, 2003.

I. Protasov and K. Protasova, On hyperballeans of bounded geometry, arXiv:1702.07941v1.

I. Protasov and M. Zarichnyi, General Asymptology, 2007 VNTL Publishers, Lviv, Ukraine.

J. Roe, Lectures on Coarse Geometry, Univ. Lecture Ser., vol. 31, American Mathematical Society, Providence RI, 2003. https://doi.org/10.1090/ulect/031

N. Zava, On F-hyperballeans, work in progress.

[-]

This item appears in the following Collection(s)

Show full item record